CureZone   Log On   Join
Please help
 
alissa Views: 1,839
Published: 18 years ago
 

Please help


I'm sorry if this rambles or doesn't make it sense but I am having a very bad day today. I was taken off my dysbosis medications, olive leaf extract and silver protein to give my liver/gallbladder a rest. I have been off them for a little over 2 weeks. I was given a bitter compund to take instead until the pain in my right side subsides. The compound is 53% alchol. Symptoms have slowly been crepping back up until today when I had a complete break down. When my dysbosis/candida was flourshing unchecked emotional symptoms were my worst ones. Could the alchol be feeding the bad bacterias/yeast? When I get like this I want to hurt myself I can't help it. Should I resume my treatments and just let my liver work it out for itself?

P.S. I have continued to take culterlle and another probiotic as my dr/nd said it was fine to continue with those.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.438 sec, (1)